# SDR AALA202507084547

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 77,814 hours, 30,049 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Mount
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING TRAILING EDGE PANEL #3 LOWER SURFACE PYLON MOUNTING PLATE SYSTEM FEED THRU HOLES WORN BETWEEN RIB 7 AND RIB 8. REPLACED MOUNTING PLATE PER SRM 57-21-11-300-005.
